# SDR CA960612003

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 739515B
- Condition: Failed
- Location: Lt Rt Idg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) ON RAMP, AFTER START, INTERMITTENT STATUS APPEARED "LIDG TEMP SENS". STATUS WENT OUT AND DID NOT OCCUR AGAIN. ON CLIMB OUT "RIDG TEMP SENS" STATUS MESSAGE INTERMITTENTLY ILLUMINATED AND WENT OUT. FIVE HOURS LATER "RIDG TEMP SENS" REAPPEARED ALONG WITH EICAS MESSAGE "R GEN DRIVE". RIGHT GENERATOR DRIVE DISCONNECTED AND APU STARTED. AIRCRAFT LANDED, MEL APPLIED, AIRCRAFT CONTINUED FLIGHT. IN CRUISE "LIDG TEMP SENS" APPEARED THEN LATER EICAS MESSAGE "L GEN DRIVE". REPLACED BOTH INTEGRATED DRIVE GENERATORS.
